Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from uric acid problem, all joint have pain. What can be done?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
dr I am suffering from uric acid problem my since two year my all joint have very much pain & my uric acid is presently 6.8
Posted Thu, 27 Jun 2013 in Medicines and Side Effects
Answered by Dr. Jasvinder Singh 3 hours later
Thanks for posting your query.

Uric acid to the tune of 6.8 is highly unlikely to be the cause of your joint pains. The normal range is between 3.0 - 7.0 mg/dL (milligram per deciliter). Uric acid usually involves a single joint at a time. The most common joint involved is that of the great toe. In hyperuricemia (high uric acid)/ gout, there is marked swelling and redness of the joint which is unbearable.I will suggest getting your vitamin D3 levels checked to rule out any vitamin D deficiency as it is a very common cause of multiple joints and muscle aches.

If vitamin D deficiency is confirmed then you need to take one XXXXXXX of vitamin D in milk or curd daily for 10 days, then weekly for 10 weeks and then monthly for one year.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor